16 results for moments.

Parameters for your search query:
Keyword    moments

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Weighted Laplace Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243. DOI: 10.12691/ajams-6-6-4
Pub. Date: November 13, 2018Views: 5325Downloads: 4497
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Moment Generating Functions of Random Variables and Their Probability Density Functions
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 49-53. DOI: 10.12691/ajams-5-2-2
Pub. Date: July 05, 2017Views: 8465Downloads: 6871
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Technique to Determination of Electronic Circuits for Semiconductor Components by Recognizing Nyquist Curve
Journal of Computer Sciences and Applications. 2015, 3(4), 100-104. DOI: 10.12691/jcsa-3-4-3
Pub. Date: November 05, 2015Views: 19091Downloads: 17406Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: October 04, 2014Views: 12147Downloads: 7933
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Moments of the Function E*(t)
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 102-109. DOI: 10.12691/tjant-2-3-9
Pub. Date: July 21, 2014Views: 13963Downloads: 9332Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: June 01, 2014Views: 13647Downloads: 8853
Open AccessArticle
Export: RIS | BibTeX | EndNote
Financial Development and Economic Growth: A Dynamic Panel Data Analysis
International Journal of Econometrics and Financial Management. 2014, 2(2), 48-58. DOI: 10.12691/ijefm-2-2-1
Pub. Date: March 23, 2014Views: 35624Downloads: 24494Citations: 9
Open AccessArticle
Export: RIS | BibTeX | EndNote
Is Hammett Correlation of Dipole Moments of mono-Substituted Benzenes Helpful to Distinguish o,p-Directing Groups from m-Directing Groups in an Aromatic Electrophilic Substitution? A Chemical Education Perspective
World Journal of Chemical Education. 2022, 10(1), 20-22. DOI: 10.12691/wjce-10-1-3
Pub. Date: January 03, 2022Views: 59Downloads: 105
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Families of Generalized Exponentiated Weibull Distributions: Properties and Applications
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 52-64. DOI: 10.12691/tjant-9-3-4
Pub. Date: December 20, 2021Views: 139Downloads: 259
Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23. DOI: 10.12691/ajams-9-1-3
Pub. Date: January 20, 2021Views: 1612Downloads: 2655
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects





Journals







Article Types